Thread: Gyno, will it get worse?
01-26-2004, 07:52 AM #1
Gyno, will it get worse?
I stopped my cycle 2 weeks ago, Prop and HGH, and i was taking liquidex, like a cc a day the whole cycle. I went away last minute and forgot to take my clomids, and I got two lumps now, on the sides of my nipples. I am pretty sure it is Gyno. I do not look like I have Bitch tits, and I hope it stays that way. I am wondering if it will get any worse, what can I take to make the lumps go down? My friend said to take atlest 2-3 clomids a day and a CC of liquide and it should go down, but I am not sure.... any knowledge of this would be much appreciated.
01-26-2004, 07:57 AM #2
Get nolva as fast as you can and run it between 40-60 untill it start to clear up then resume the cycle but keep taking the nolva at 20mg a day through the cycle up untill the pct and you should be fine good luck bro i no it suck it fecked me up be4.
01-26-2004, 08:35 AM #3
Gyno, will it get worse?Originally Posted by THE PUMP
Thanks for getting back to me so fast. I finished my cycle so I am not going to take anything (steroids ), I just am afraid my chest is going to start to look like I have tits, so I want to prevent my tits from changing to worse. If I am not taking the juice anymore, will the lumps go down with the clomids and liquidex? or I definately need Nolva?
01-26-2004, 08:44 AM #4
Ive known people to get gyno and take somthing to combat it but the lump remains just without the pain and sensitivity but the guys on the board will tell you it may go away compltely we all react differentle it more trial and error than anything bro.
were is the lump under the left nipple?
01-26-2004, 08:51 AM #5
bitch titsOriginally Posted by THE PUMP
01-26-2004, 10:15 AM #6
This is a walking advertisement for having plenty of anti-e's on hand.
i understand you took liquidex throughout your cycle bro, but you should have kept taking it up to and through your clomid therapy. this prevents any estro rebound for you coming off, and until your natural test levels are restored.
the best advice here was to get on some nolva asap. some start as high as 80mg ed until things start to subside, and then taper down.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)